RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 3, Pages 323–330 (Mi jsfu764)  

This article is cited in 1 scientific paper (total in 1 paper)

On decomposition of a binary context without losing formal concepts

Choduraa M. Mongushab, Valentina V. Bykovab

a Tuvan State University, Lenina, 36, Kyzyl, Tuva, 667000, Russia
b Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: The $#P$-complete problem of finding all the formal concepts of a given context and the decomposition method for its solving are investigated. As parts of the decomposition is proposed to use fragments of the initial context, called boxes. Such decomposition allows to decompose the given context without losing formal concepts and thereby to reduce the execution time of the algorithms for solving considered task. The number of boxes, obtained at each iteration of the decomposition, is determined based on studies of the boxes structure and the rules for stopping of the decomposition process are established.

Keywords: formal concept analysis, decomposition of the binary context.

DOI: https://doi.org/10.17516/1997-1397-2019-12-3-323-330

Full text: PDF file (106 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.7
Received: 11.11.2018
Received in revised form: 11.02.2019
Accepted: 10.03.2019
Language:

Citation: Choduraa M. Mongush, Valentina V. Bykova, “On decomposition of a binary context without losing formal concepts”, J. Sib. Fed. Univ. Math. Phys., 12:3 (2019), 323–330

Citation in format AMSBIB
\Bibitem{MonByk19}
\by Choduraa~M.~Mongush, Valentina~V.~Bykova
\paper On decomposition of a binary context without losing formal concepts
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 3
\pages 323--330
\mathnet{http://mi.mathnet.ru/jsfu764}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-3-323-330}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000471028500007}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu764
  • http://mi.mathnet.ru/eng/jsfu/v12/i3/p323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ch. M. Mongush, “Algoritm «bezopasnoi» dekompozitsii formalnogo konteksta”, PDM. Prilozhenie, 2019, no. 12, 227–232  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:63
    Full text:16
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021